Answer
gabidee
Skin Help!

Hola chicas!

 

I just got some acne treatment and it seems to be working, but I put it on in the morning (9 or 10 am) and mowed the lawn with it on. I didn't use that much, but later in the day around 7pm I noticed that the skin above the eyebrow that I may have put the treatment on is slightly pinker than usual. Like it's a barely noticable splotch of pinker skin. Right were it goes back to my light/medium skin, you can see some peeling. I'm not positive it's due to the treatment. I may have not noticed it before, but I'm not sure. Does anybody know what's going on? Are than anyways to help this? School is in a week and I'm very self-conscious about this!

 

Thanks!

-gabidee

Advanced
You must be signed in to add attachments
This is an excerpt of the original post.View the full conversation
prettyinpa
Answered

Some acne and skin treatments make skin hypersensitive to sunlight, so you have to be extra careful to really slather on the sunscreen. If I am going to be out in the sun a lot, I tend to skip acne treatments that AM, just to be sure. Since you are going back to school soon, just use your new acne treatment at night, since it didn't seem to bother you before you spent time outside working hard in the sun.

 

Some benzoyl peroxide and sulfur treatments can be pretty drying also, as well as cause mild peeling, so you may have a bit of that going on too. 

 

 

Question Stats
  • 2 answers
  • 626 views
  • 4 hearts
  • 3 in conversation
    • prettyinpa
    • gabidee
    • melissabt